arrow
Volume 3, Number 3
Previous Issue Next Issue

Gong-Yan Lei

J. Comp. Math., 3 (1985), pp. 193-201.

Preview Full PDF 641 9642 Abstract

Che Sun

J. Comp. Math., 3 (1985), pp. 202-210.

Preview Full PDF 631 9333 Abstract

Lie-Heng Wang

J. Comp. Math., 3 (1985), pp. 211-218.

Preview Full PDF 621 9845 Abstract

De-Hao Yu

J. Comp. Math., 3 (1985), pp. 219-227.

Preview Full PDF 626 9219 Abstract

Ben-Yu Guo & V. S. Manoranjan

J. Comp. Math., 3 (1985), pp. 228-237.

Preview Full PDF 644 9430 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 3 (1985), pp. 238-251.

Preview Full PDF 655 9417 Abstract

Er-Xiong Jiang

J. Comp. Math., 3 (1985), pp. 252-261.

Preview Full PDF 633 9459 Abstract

L. Elsner & P. Lancaster

J. Comp. Math., 3 (1985), pp. 262-274.

Preview Full PDF 648 9380 Abstract

Richard S. Varga & Wen-Da Wu

J. Comp. Math., 3 (1985), pp. 275-288.

Preview Full PDF 662 9385 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard